double P1n.pdf (343.28 kB)

Secant varieties of Segre-Veronese embeddings of (P1)r

Download (343.28 kB)
journal contribution
posted on 02.06.2017, 12:39 by Antonio Laface, Elisa Postinghel
We use a double degeneration technique to calculate the dimension of the secant variety of any Segre-Veronese embedding of (ℙ1)r. © 2012 Springer-Verlag Berlin Heidelberg.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Mathematische Annalen

Volume

356

Issue

4

Pages

1455 - 1470

Citation

LAFACE, A. and POSTINGHEL, E., 2013. Secant varieties of Segre-Veronese embeddings of (P1)r. Mathematische Annalen, 356(4), pp. 1455-1470.

Publisher

© Springer Verlag (Germany)

Version

AM (Accepted Manuscript)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Publication date

2013

Notes

The final publication is available at Springer via http://dx.doi.org/10.1007/s00208-012-0890-1

ISSN

0025-5831

Language

en

Exports

Logo branding

Keywords

Exports